| Model Number |
E2515 |
| Medical Device Problem Code |
Self-Activation or Keying (1557)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a procedure, the pencil was placed on a vaginal table which was a sterile field after it had been in use and the pencil continued to generate heat without the switch being pressed.The pencil caused burns to the drape and surgeon's gown.A new device was used to complete the case.There was no patient injury.